The geometrical theory of diffraction for axially symmetric reflectors

W. Rusch, O. Sørensen

Research output: Contribution to journalJournal articleResearchpeer-review

538 Downloads (Pure)

Abstract

The geometrical theory of diffraction (GTD) (cf. [1], for example) may be applied advantageously to many axially symmetric reflector antenna geometries. The material in this communication presents analytical, computational, and experimental results for commonly encountered reflector geometries, both to illustrate the general principles and to present a compact summary of generally applicable formulas.
Original languageEnglish
JournalI E E E Transactions on Antennas and Propagation
Volume23
Issue number3
Pages (from-to)414-419
ISSN0018-926X
Publication statusPublished - 1975

Bibliographical note

Copyright: 1975 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE

Cite this